Ergodic type theorems in von Neumann algebras

Kovács, I.: Ergodic type theorems in von Neumann algebras. In: Acta scientiarum mathematicarum, (27) 3-4. pp. 233-246. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_003_004_233-246.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 233-246
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 246. P.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14124

Actions (login required)

View Item View Item